Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Random walk invariants of string links from R–matrices

Thomas Kerler and Yilong Wang

Algebraic & Geometric Topology 16 (2016) 569–596
Bibliography
1 D Cimasoni, V Turaev, A Lagrangian representation of tangles, Topology 44 (2005) 747 MR2136533
2 S Garoufalidis, M Loebl, Random walks and the colored Jones function, Combinatorica 25 (2005) 651 MR2199430
3 C Jackson, Braid group representations, Master’s thesis, Ohio State University (2001)
4 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
5 L H Kauffman, H Saleur, Free fermions and the Alexander–Conway polynomial, Comm. Math. Phys. 141 (1991) 293 MR1133269
6 P Kirk, C Livingston, Z Wang, The Gassner representation for string links, Commun. Contemp. Math. 3 (2001) 87 MR1820015
7 X S Lin, F Tian, Z Wang, Burau representation and random walks on string links, Pacific J. Math. 182 (1998) 289 MR1609599
8 X S Lin, Z Wang, Random walk on knot diagrams, colored Jones polynomial and Ihara–Selberg zeta function, from: "Knots, braids, and mapping class groups — Papers dedicated to Joan S Birman" (editors J Gilman, W W Menasco, X S Lin), AMS/IP Stud. Adv. Math. 24, Amer. Math. Soc. (2001) 107 MR1873112
9 J Murakami, The free-fermion model in presence of field related to the quantum group 𝒰q(sl2) of affine type and the multi-variable Alexander polynomial of links, from: "Infinite Analysis, Part A, B" (editors A Tsuchiya, T Eguchi, M Jimbo), Adv. Ser. Math. Phys. 16, World Scientific (1992) 765 MR1187572
10 T Ohtsuki, Quantum invariants : A study of knots, 3–manifolds, and their sets, 29, World Scientific (2002) MR1881401
11 V V Prasolov, A B Sossinsky, Knots, links, braids and 3–manifolds : An introduction to the new invariants in low-dimensional topology, 154, Amer. Math. Soc. (1997) MR1414898
12 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
13 D S Silver, S G Williams, A generalized Burau representation for string links, Pacific J. Math. 197 (2001) 241 MR1810218
14 V G Turaev, Operator invariants of tangles, and R–matrices, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 1073, 1135 MR1024455
15 O Y Viro, Quantum relatives of the Alexander polynomial, Algebra i Analiz 18 (2006) 63 MR2255851